# SDR DALA2016090406447

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1060-1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT CARGO TRACK BETWEEN BS 1060-1307.  FOUND TO BE OUT OF LIMITS.  REPLACED IAW SRM 51-10-05 AND 51-30-01.
